# SDR MASA200500853

- Difficulty date: November 3, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 5,190 hours, 3,707 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: TY214810A
- Part serial: 214
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 6,415 hours, 4,949 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6106 PHX - RIGHT THRUST REVERSER UNSAFE CAUTION MESSAGE.  MX REPLACED THE RIGHT ISOLATION CONTROL VALVE AND THE AIRCRAFT RETURNED TO SERVICE.
